# SDR FDEA201605282178

- Difficulty date: May 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AND101331002
- Part serial: FX123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BILGE AT STA 879, ANGLE ON AFT SIDE OF FRAME CORRODED LBL4-LBL40.  REPAIRED ANGLE IAW DWG RAM 1429.
